# SDR AWXA200201039

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 64,816 hours, 25,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Lav Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY FLASHLIGHT BATTERIES DEPLETED AT FLIGHT ATTENDANT STATION 2 LT. MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
